Tsallis, Rényi and nonextensive Gaussian entropy derived from the respective multinomial coefficients

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)

Abstract

We explore the generalization of the ordinary multinomial coefficient, based on the deformed q-multiplication and q-division. Aim of this study is to construct the appropriate multinomial coefficients, from which one can obtain the Tsallis, Rényi and nonextensive Gaussian entropy, respectively. We show that for all three above entropies there are two possible ways to define the generalized multinomial coefficient. Its consequence is discussed.

Original languageEnglish
Pages (from-to)119-134
Number of pages16
JournalPhysica A: Statistical Mechanics and its Applications
Volume386
Issue number1
DOIs
Publication statusPublished - Dec 1 2007

Keywords

  • Generalized factorial
  • Generalized multinomial coefficient
  • Nonextensive Gaussian entropy
  • Rényi entropy
  • Tsallis entropy

ASJC Scopus subject areas

  • Statistics and Probability
  • Condensed Matter Physics

Fingerprint Dive into the research topics of 'Tsallis, Rényi and nonextensive Gaussian entropy derived from the respective multinomial coefficients'. Together they form a unique fingerprint.

Cite this